IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 977 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3817    
    Printed57    
    Emailed1    
    PDF Downloaded120    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 4  |  Page : 399-400

Unexpected death due to cefuroxime-induced disulfiram-like reaction


Department of Forensic Medicine, Huazhong University of Science and Technology, Tongji Medical College, Wuhan, Hubei, People's Republic of China

Correspondence Address:
Shaohua Zhu
Department of Forensic Medicine, Huazhong University of Science and Technology, Tongji Medical College, Wuhan, Hubei
People's Republic of China
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.114991

Rights and Permissions

Cefuoxime, a second-generation cephalosporin, is used in the treatment of Gram-positive infections. Here, we report a case cefuroxime-induced disulfiram-like reaction which led to sudden death of the patient.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow